# SDR IPXA2023081563121

- Difficulty date: July 26, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N630UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65777
- Aircraft time: 6,988 hours, 1,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 4A303722
- Part serial: 617
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* FOUND UPPER DECK ESCAPE SLIDE GAS RESERVOIR PRESSURE INDICATED AMBER. ***LINK 25XPN***  I.A.W. AMM 25-68-04-002-001 REV.42 AND AMM 25-68-04-402-008 REV.42 REPLACED UPPER DECK ESCAPE SLIDE GAS RESERVOIR. JOB COMPLETED AND CONDITION CHECK NORMAL. REVIEW COMPLETE
